# SDR UALA2011111106159

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 68,620 hours, 20,597 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31042205U1
- Part serial: 1152
- Condition: Deployed
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE NEEDS TO BE REPLACED DUE TO DEPLOYMENT.   INSTALLED SLIDE 4L UP TO STEP 'F' ON PAGE 415 OF MM.
